# SDR TSAA0753020

- Difficulty date: May 3, 2007
- Submitted: May 5, 2007
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- Aircraft time: 45,243 hours, 66,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545775
- Condition: Cracked
- Location: Bs 887 S23-24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTIONS TO COMPLY WITH AD 2005-13 A CRACK APPROX 2" LONG WAS DISCOVERED AT BS887 +3 BETWEEN STR 23R AND STR 24R.  [SUP 05-22-07]  CRACK APPROX 2 LONG WAS REPAIRED AT BS 887 + 3 BETWEEN STR 23R AND STR 24R IAW SRM 53-30-3 PROCEDURE VII.  CUTOUT INSPECTED IAW NDT MANUAL PT. 6 51-00-00 FIG 23.  FINAL REPAIR SIZE APPROX. 12 X 10.
